# SDR 2004UALA00718

- Difficulty date: August 4, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 21,690 hours, 7,685 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Dislodged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVAC SLIDE ON DR2L COVER WILL NOT STAY ON.  THE FWD RETAINING HOLE IN THE IN THE SLIDE FIBERGLASS PACKBOARD WAS DAMAGED.  THE PROBABLE CAUSE FOR THE PACKBOARD HOLE GETTING DAMAGED IS IN-SERVICE IMPACT BY FOREIGN OBJECTS, SUCH AS SERVICE CARTS OR PERSONNEL/PASSENGERS AGAINST THE DECORATIVE COVER.  REPLACED RETAINING HOLE.
